# SDR SWAA2022090741412

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+14. / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE;[03] REMOVED DAMAGED SHIELD AT RBL 24 BS 492 -BS 500A PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SHIELD AT RBL 24 BS 492 -BS 500A PER SRM 51-40-05-0G-0 AND DWG 143A0080. OK TO INSTALL;[05] VERIFIED ACTION #4; OK TO INSTALL GIVEN;[06] UPDATED OK TO INSTALL SHIELD;[07] OK TO INSTALL GIVEN ON CORRECTIVE ACTION #5;[08] INSTALLED SHIELD AT RBL 24 BS 492 -BS 500A PER SRM 51-40-02-0G-0 AND DWG 143A0080;[09] VERIFIED CORRECTIVE ACTION #8
